Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Fredholm and invertible $ n$-tuples of operators. The deformation problem

Author: Raul E. Curto
Journal: Trans. Amer. Math. Soc. 266 (1981), 129-159
MSC: Primary 47A53
MathSciNet review: 613789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using J. L. Taylor's definition of joint spectrum, we study Fredholm and invertible $ n$-tuples of operators on a Hilbert space. We give the foundations for a "several variables" theory, including a natural generalization of Atkinson's theorem and an index which well behaves. We obtain a characterization of joint invertibility in terms of a single operator and study the main examples at length. We then consider the deformation problem and solve it for the class of almost doubly commuting Fredholm pairs with a semi-Fredholm coordinate.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A53

Retrieve articles in all journals with MSC: 47A53

Additional Information

PII: S 0002-9947(1981)0613789-6
Keywords: Fredholm $ n$-tuple, index, deformation problem, joint essential spectrum, Toeplitz operator
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia